# SDR TWAA0001704

- Difficulty date: January 23, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607TW
- Make and model: Boeing 767231
- Aircraft serial: 22570
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND DELAMINATION ON LT WING O/B FLAP, O/B END, LOWER SIDE APPROX 18 INCHES FROM THE O/B EDGE, AREA OF 2.75 IN BY 1.5 IN WIDE.  INSTALLED A 6 IN BY 12 IN HOT BOND REPAIR.  CUT FABRIC APPLIED AND BAGGED PER SRM 57-53-01, FIG 201 SHEET 5, AND SRM 51-70-05.  ALSO PRIMED AND PAINTED.
